Discussions By Condition: Digestive conditions

Possible poisoning, possible stress

Posted In: Digestive conditions 0 Replies
  • Posted By: namesRonjustshootme
  • March 17, 2013
  • 00:33 AM

It was in late October last year, ex roommate with mental disabilities- basically I was preparing pasta with olive oil poured on top and drinking water. Now the next morning I wake up disoriented, as though I'm drugged, and vomiting up blood. Ever since that night, I've had constant issues. I've had excessive amounts of gas (constant belching and stomach discomfort), I've stuck to a new diet containing only soft foods such as dairy and avoiding spicy foods, caffeine, chocolate, alcohol, etc. I've taken tagamet twice a day for 3 weeks straight and have tried Gas-X, pepto bismol, etc. I've really seen no improvement whatsoever and have had no issues at all regarding my health up until this point.

The single constant has been my difficulty breathing. Sometimes it goes away when I'm moving, but when I'm idle or sitting down, I can feel it immediately. The second troublesome issue has been the noise- my stomach has been waking me up the past few nights. It went on for 2 hours straight. What is going on. Now as stated above, I cannot prove I was poisoned but I was living with some very shady people. Are there any kinds of poisons which could produce these symptoms? What do you recommend? I appreciate any advice, thanks!

-stomach noises every night
-stomach pain
-gaseous (periodic belching)
-chest pain upper left near heart
-lingering cough
-difficulty breathing

Medicines I've taken:
-Gas X
-pepto bismol/tums

32yo, no health issues, thin

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?